Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Lemmens, Bas and Akian, Marianne and Gaubert, Stephane (2011) Stability and convergence in discrete convex monotone dynamical systems. Journal of Fixed Point Theory and Applications, 9 (2). pp. 295-325. ISSN 1661-7738. (The full text of this publication is not available from this repository)

Lemmens, Bas and Akian, Marianne and Gaubert, Stephane and Nussbaum, Roger (2006) Iteration of order preserving subhomogeneous maps on a cone. Mathematical Proceedings of the Cambridge Philosophical Society, 140 (1). pp. 157-176. ISSN 0305-0041. (The full text of this publication is not available from this repository)

This list was generated on Sun Nov 23 14:36:49 2014 GMT.